# SDR HEEA064957

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Housing
- Part number: 206061432121
- Condition: Damaged
- Location: Cooler Blower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS PULLED AND BROKEN OUT FROM METAL ON BLOWER HOUSING.
